# SDR SIMA200109901

- Difficulty date: April 9, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 2460 · DC Power Distribution System
- Part: Splice
- Part number: D43636
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND WIRE BUNDLE UNDER FLOOR BY SEATS 3 BC HAS CHAFED WIRES BY BL 18.3 RIGHT SEAT TRACK.  REPAIRED CHAFED WIRES LN99 AND LN100 IAW SAAB WM 20-20-35, WIRE BUNDLE IS COMMON TO THE EMERGENCY LIGHT SYSTEM. OPS CHECK OF EMERGENCY LIGHT SYSTEM CHECKED GOOD IAW SAAB AMM 33-50-00.  (M)
